Alert archive / Minnesota / Small Craft Advisories in 2021

Small Craft Advisory 80, NWS Duluth, MN

October 26, 2021

NWS Duluth, MN issued this small craft advisory at Oct 26, 2021, 3:15 AM CDT. It took effect at Oct 26, 2021, 1:00 PM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2021, 3:15 AM CDT (08:15 UTC)
In effect from
Oct 26, 2021, 1:00 PM CDT
Expired
Oct 27, 2021, 10:00 AM CDT
In force
21 hr
Issued by
NWS Duluth, MN

The text

As transmitted.

684 
WHUS73 KDLH 260815
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
315 AM CDT Tue Oct 26 2021

LSZ142-143-262015-
/O.CAN.KDLH.SC.Y.0079.000000T0000Z-211026T1000Z/
/O.NEW.KDLH.SC.Y.0080.211026T1800Z-211027T1200Z/
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-
315 AM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM CDT WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...East winds 15 to 20 kt with gusts to 25 knots and waves 
  3 to 6 ft expected.

* WHERE...Taconite Harbor to Silver Bay Harbor MN and Silver Bay 
  Harbor to Two Harbors MN.

* WHEN...From 1 PM this afternoon to 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ150-262015-
/O.CAN.KDLH.SC.Y.0079.000000T0000Z-211026T1000Z/
/O.NEW.KDLH.SC.Y.0080.211026T1800Z-211027T0900Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
315 AM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM CDT WEDNESDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt and waves 
  2 to 5 ft expected.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...From 1 PM this afternoon to 4 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ144>147-262015-
/O.CAN.KDLH.SC.Y.0079.000000T0000Z-211026T1000Z/
/O.NEW.KDLH.SC.Y.0080.211026T2100Z-211027T0900Z/
Two Harbors to Duluth MN-Duluth MN to Port Wing WI-
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
315 AM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM CDT WEDNESDAY...

* WHAT...East winds 15 to 20 kt with gusts to 25 knots and waves 2
  to 5 ft expected.

* WHERE...Two Harbors to Duluth MN, Duluth MN to Port Wing WI, 
  Port Wing to Sand Island WI and Sand Island to Bayfield WI.

* WHEN...From 4 PM this afternoon to 4 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ148-260915-
/O.CAN.KDLH.SC.Y.0079.000000T0000Z-211026T1000Z/
Oak Point to Saxon Harbor WI-
315 AM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

The wind and waves have diminished this morning.

$$

LSZ140-141-262015-
/O.NEW.KDLH.SC.Y.0080.211026T1800Z-211027T1200Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
315 AM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM CDT WEDNESDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt and waves 
  2 to 5 ft expected.

* WHERE...Grand Portage to Grand Marais MN and Grand Marais to 
  Taconite Harbor MN.

* WHEN...From 1 PM this afternoon to 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

Melde
5 follow-up statements
327 
WHUS73 KDLH 261502
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
1002 AM CDT Tue Oct 26 2021

LSZ140>143-270315-
/O.CON.KDLH.SC.Y.0080.211026T1800Z-211027T1200Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-
1002 AM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 AM CDT WEDNESDAY...

* WHAT...East winds 10 to 20 kt and waves 3 to 6 ft expected.

* WHERE...Taconite Harbor to Silver Bay Harbor MN, Silver Bay 
  Harbor to Two Harbors MN, Grand Portage to Grand Marais MN and 
  Grand Marais to Taconite Harbor MN.

* WHEN...From 1 PM this afternoon to 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ150-270315-
/O.CON.KDLH.SC.Y.0080.211026T1800Z-211027T0900Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
1002 AM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 AM CDT WEDNESDAY...

* WHAT...East winds 15 to 20 kt and waves 2 to 5 ft expected.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...From 1 PM this afternoon to 4 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ144>147-270315-
/O.CON.KDLH.SC.Y.0080.211026T2100Z-211027T0900Z/
Two Harbors to Duluth MN-Duluth MN to Port Wing WI-
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
1002 AM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM CDT WEDNESDAY...

* WHAT...East winds 10 to 20 kt and waves 1 to 4 ft expected.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI, Two Harbors to Duluth MN and Duluth MN to Port Wing WI.

* WHEN...From 4 PM this afternoon to 4 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
366 
WHUS73 KDLH 262043
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
343 PM CDT Tue Oct 26 2021

LSZ140>143-270845-
/O.CON.KDLH.SC.Y.0080.000000T0000Z-211027T1200Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-
343 PM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WHAT...East winds 10 to 20 kt and waves 2 to 5 ft.

* WHERE...Taconite Harbor to Silver Bay Harbor MN, Silver Bay 
  Harbor to Two Harbors MN, Grand Portage to Grand Marais MN and 
  Grand Marais to Taconite Harbor MN.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ150-270845-
/O.CON.KDLH.SC.Y.0080.000000T0000Z-211027T0900Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
343 PM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
WEDNESDAY...

* WHAT...East winds 15 to 20 kt and waves 2 to 5 ft.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 4 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ144>147-270845-
/O.CON.KDLH.SC.Y.0080.211026T2100Z-211027T0900Z/
Two Harbors to Duluth MN-Duluth MN to Port Wing WI-
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
343 PM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
WEDNESDAY...

* WHAT...East winds 10 to 20 kt and waves 1 to 4 ft expected.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI, Two Harbors to Duluth MN and Duluth MN to Port Wing WI.

* WHEN...Until 4 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
249 
WHUS73 KDLH 270257
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
957 PM CDT Tue Oct 26 2021

LSZ140>143-271200-
/O.CON.KDLH.SC.Y.0080.000000T0000Z-211027T1200Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-
957 PM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WHAT...East winds 10 to 20 kt with gusts to 25 kt and waves 3 
  to 5 ft.

* WHERE...Taconite Harbor to Silver Bay Harbor MN, Silver Bay 
  Harbor to Two Harbors MN, Grand Portage to Grand Marais MN and 
  Grand Marais to Taconite Harbor MN.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ150-270900-
/O.CON.KDLH.SC.Y.0080.000000T0000Z-211027T0900Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
957 PM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
WEDNESDAY...

* WHAT...East winds 15 to 20 kt with gusts to 25 kt and waves 3 
  to 5 ft.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 4 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ144>147-270900-
/O.CON.KDLH.SC.Y.0080.000000T0000Z-211027T0900Z/
Two Harbors to Duluth MN-Duluth MN to Port Wing WI-
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
957 PM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
WEDNESDAY...

* WHAT...East winds 10 to 20 kt with gusts to 25 kt and waves 3 to
  5 ft expected.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI, Two Harbors to Duluth MN and Duluth MN to Port Wing WI.

* WHEN...Until 4 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
845 
WHUS73 KDLH 270838
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
338 AM CDT Wed Oct 27 2021

LSZ150-270945-
/O.EXP.KDLH.SC.Y.0080.000000T0000Z-211027T0900Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
338 AM CDT Wed Oct 27 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS
MORNING...

Winds and waves will continue to diminish for this area. Thus, the
Small Craft Advisory will be allowed to expire at 4 AM CDT this
morning.

$$

LSZ144>147-270945-
/O.EXP.KDLH.SC.Y.0080.000000T0000Z-211027T0900Z/
Two Harbors to Duluth MN-Duluth MN to Port Wing WI-
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
338 AM CDT Wed Oct 27 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS
MORNING...

Winds and waves will continue to diminish for this area. Thus, the
Small Craft Advisory will be allowed to expire at 4 AM CDT this
morning.

$$

LSZ140>143-271500-
/O.EXT.KDLH.SC.Y.0080.000000T0000Z-211027T1500Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-
338 AM CDT Wed Oct 27 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...Southeast winds 10 to 15 kt with gusts up to 20 kt and waves
  3 to 5 ft.

* WHERE...Taconite Harbor to Silver Bay Harbor MN, Silver Bay 
  Harbor to Two Harbors MN, Grand Portage to Grand Marais MN and 
  Grand Marais to Taconite Harbor MN.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
475 
WHUS73 KDLH 271505
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
1005 AM CDT Wed Oct 27 2021

LSZ140>143-271615-
/O.EXP.KDLH.SC.Y.0080.000000T0000Z-211027T1500Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-
1005 AM CDT Wed Oct 27 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Marine observations and webcams along the North Shore indicate
decreasing wave heights, and we expect this trend to continue.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at Oct 26, 12:44 AM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Oct 26, 12:44 AM CDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1244 AM CDT Tue Oct 26 2021

.DISCUSSION...(This evening through Sunday)
Issued at 447 PM CDT Mon Oct 25 2021

Summary...More lake effect showers are expected tonight but
should diminish with time to produce a quieter and drier day for
Tuesday. Our next significant weather producer will bring rain to
the area on Wednesday and Wednesday night before ending Thursday.
The weekend will bring generally drier conditions and colder
temperatures with some passing precipitation chances.

Lake effects from this morning appear to have weakened this
afternoon, but the radar is still showing showers from along the
Bayfield Peninsula west through the Twin Ports before weakening
and falling apart before reaching the western Carlton county line.
I expect this to remain somewhat weak through the early evening,
but even as the wind trajectory should bring the lake effect
shower north onto the North Shore, warmer temperatures advecting
in aloft from the southwest should also weaken and eventually shut
down the lake effects. With that said, have kept slight chance
pops going this evening and most of the night before cutting them
off Tuesday afternoon. Along the lake shore, the precipitation
should stay all rain, but as we get into the higher terrain of the
tip of the Arrowhead, some wet flakes may be observed. The ground
is still warm enough for it to all melt on contact, though. The
warm air advection should bring our max temps for Tuesday up into
the low 50s for parts of the forecast area, but still in the 40s
where it remains cloudy.

Attention then turns to the Wednesday-Thursday system. This
system continues to slow down the onset time of the precipitation,
though rain should still move into the area from the southwest
sometime between midnight and 6 am Wednesday, slowly spreading
northeast across the area Wednesday and Wednesday night. There is
enough instability that works into the area on Wednesday that we
cannot rule out a rumble of thunder along and on the east side of
the precipitation band. Confidence is not high enough to include
it in the forecast at this time, but would not be surprised to
need to add it if this instability remains a possibility. With how
warm it will be aloft, am expecting all or nearly all rain with
this system. We should get the most rainfall on Wednesday as the
system moves in with the best dynamics and the instability to help
boost rainfall. We will also have some of the moisture from the
Atmospheric River currently affecting the west coast as it pushed
past the Rocky mountains as is beginning to show on the Advected
Layer Precipitable Water satellite data. This should produce
around an inch of rainfall for the western CWA, but taper off to
the east to less than a quarter inch. Unfortunately, the upper low
and shortwaves with this system affect us most strongly during
the day on Wednesday, but we will be out of the stronger part of
the system by Thursday as the trough axis moves far enough east to
affect the eastern portions of the CWA.

Friday that system moves out of the area and we should have a
relatively dry and warmer day with some sunshine. The weekend
bring some challenges as a decently strong shortwave strengthens
as it moves out of the Rockies and across the northern US/southern
Canadian plains. The models are bringing a short period of
precipitation with that system, most of which appears to be up in
Canada, but may brush across the CWA Saturday night or Sunday.
This has a decent surge of cold air behind it and may produce a
rain mixing to snow scenario for parts of the area Halloween
night. It is too soon to determine if accumulations are possible,
but as the models are varying a lot in timing, track and strength
on this system, I expect adjustments through the week. Once this
system moves through I expect a period of colder temperatures that
should affect the first part of next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1244 AM CDT Tue Oct 26 2021

Lake induced ceilings, mostly MVFR, continued along a portion of
the South Shore into the Arrowhead and portions of the Iron Range.
These ceilings should eventually be confined to northern locations
as low level winds veer and 850MB temperatures warm. There will be
other mid to high level ceilings with VFR conditions. Gusty
east/southeast winds will occur, especially late morning into this
evening as the gradient tightens between approaching low pressure
and departing high pressure. There may be some LLWS that develops
at the end of the period with chances increasing after 06Z
Wednesday.

&&

.MARINE...
Issued at 447 PM CDT Mon Oct 25 2021

Northeast winds on Lake Superior increased for a short while
during the late morning and early afternoon, but appear to be
decreasing once again, allowing waves to diminish. Have allowed
the Small Craft Advisory north of Taconite Harbor to expire on
time, but have kept the remainder of the advisory intact for
tonight. We may be able to cancel sometime this evening, but it
will depend on having the winds continue to diminish this evening.
Conditions will remain marginal for small craft on Tuesday with
gusts to around 20kts out of the east which will keep waves in the
1 to 3 foot range. They may increase enough to need a Small Craft
Advisory for Tuesday night. Conditions to improve again on
Wednesday as rain moves into the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  34  48  38  48 /  10   0  30  70
INL  28  50  37  47 /   0   0  40  90
BRD  31  53  40  48 /   0   0  80  90
HYR  26  51  35  52 /   0   0  30  70
ASX  27  52  34  53 /  20   0  20  60

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Small Craft Advisory until 5 AM CDT early this morning for
     LSZ142>148-150.

&&

DISCUSSION...LE
AVIATION...Melde
MARINE...LE
Hazardous weather outlook, Oct 25, 3:15 AM CDT, 24 hours before
Hazardous Weather Outlook
National Weather Service Duluth MN
315 AM CDT Mon Oct 25 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-260815-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
315 AM CDT Mon Oct 25 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotter activation will not be needed today or tonight.

LSZ121-140>148-150-260815-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
315 AM CDT Mon Oct 25 2021

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...Today and Tonight

Gusty northeast winds will continue across western Lake Superior
today and tonight. Large waves will result, especially along the
South Shore, creating hazardous conditions to smaller vessels.
Small Craft Advisories remain in effect for the nearshore waters.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

East winds will strengthen Tuesday, resulting in large waves
for portions of the North Shore and around the Outer Apostle
Islands. Hazardous conditions for small craft will be possible
Tuesday evening into early Wednesday morning.

JTS

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

Nearby

Small Craft Advisories in Minnesota, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.